# SDR R61A20110321

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N168HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000183
- Aircraft time: 9,529 hours, 5,971 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ODOR AND HAZE IN CABIN ON APPROACH INTO DEN.  AN EMERGENCY WASN'T DECLARED, AND THE AIRCRAFT LANDED WITHOUT INCIDENT INTO DEN.  MAINTENANCE TROUBLESHOT TO PACK 2 AT FAULT, AND PLACED ON MEL 21-51-00-1.  MAINTENANCE REMOVED AND REPLACED THE RT ACM PER EMB AMM, OPS CHECK GOOD AND CLEARED MEL 21-51-00-1.
